Superconvexity of the Spectral Radius, and Convexity of the Spectral Bound and the Type.
Mathematische Zeitschrift, Tome 180 (1982), pp. 265-274
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
ordered Banach space, spectral bound, superconvexity of the spectral radius, positive cone, principal eigenvalue, resolvents, type
@article{MZ_1982__180_173187,
author = {Tosio Kato},
title = {Superconvexity of the {Spectral} {Radius,} and {Convexity} of the {Spectral} {Bound} and the {Type.}},
journal = {Mathematische Zeitschrift},
pages = {265--274},
year = {1982},
volume = {180},
zbl = {0471.46012},
url = {http://geodesic.mathdoc.fr/item/MZ_1982__180_173187/}
}
Tosio Kato. Superconvexity of the Spectral Radius, and Convexity of the Spectral Bound and the Type.. Mathematische Zeitschrift, Tome 180 (1982), pp. 265-274. http://geodesic.mathdoc.fr/item/MZ_1982__180_173187/